# SDR FDEA202307211265

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26270
- Aircraft time: 47,633 hours, 21,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N53181
- Part serial: NSN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEB REPAIR ON MAIN DECK AT STA1720 BL 0 TO LBL 47.5 IS NOT ON AGING MAJOR REPAIR LIST. VISUALLY INSPECTED REPAIR IAW ATTACHMENT "B" OF EO F-5100-7-5001. REPAIR APPEARS TO BE   IN COMPLIANCE IAW SRM 53-60-51-2R REP 2. CATEGORY "A" REPAIR. CLASSIFIED AS A MAJOR   REPAIR IAW GMM 6-2-100.     "FOR RECORDS PURPOSE ONLY"
